# SDR P5CA0200693

- Difficulty date: July 2, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 57,523 hours, 12,929 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 7886580011A2
- Part serial: 115
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOUBLE INS FAILURE WHILE EN ROUTE.  NR 3 INS HAD WARNING LIGHT, ACTION CODE 02, MALFUNCTION CODE 56 - BECAME 35 MILES OFF TRACK (CODES CLEARED) NR 3 INS HAD RED WARNING LIGHT, ACTION CODE 01, MALFUNCTION CODES 13, 31, 34, 35, 36, 42, 50 & 62.  F/O'S ADI RED FLAG.  INS TURNED OFF.  REMOVED & REPLACED BOTH NR 3 & 2 INS NAV UNITS.  OPS CHECK ON BOTH UNITS NORMAL PER MM 34-41-03.
